Show simple item record

Admissible perturbations of exponential dichotomy roughness

Authordc.contributor.authorNaulin, Raúl 
Authordc.contributor.authorPinto Jiménez, Manuel 
Admission datedc.date.accessioned2018-12-20T14:06:43Z
Available datedc.date.available2018-12-20T14:06:43Z
Publication datedc.date.issued1998
Cita de ítemdc.identifier.citationNonlinear Analysis, Theory, Methods and Applications, Volumen 31, Issue 5-6, 2018, Pages 559-571
Identifierdc.identifier.issn0362546X
Identifierdc.identifier.other10.1016/S0362-546X(97)00423-9
Identifierdc.identifier.urihttp://repositorio.uchile.cl/handle/2250/153967
Lenguagedc.language.isoen
Publisherdc.publisherElsevier Ltd
Type of licensedc.rightsAttribution-NonCommercial-NoDerivs 3.0 Chile
Link to Licensedc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/cl/
Sourcedc.sourceNonlinear Analysis, Theory, Methods and Applications
Keywordsdc.subjectDichotomic inequalities
Keywordsdc.subjectRoughness of exponential dichotomies
Títulodc.titleAdmissible perturbations of exponential dichotomy roughness
Document typedc.typeArtículo de revista
Catalogueruchile.catalogadorSCOPUS
Indexationuchile.indexArtículo de publicación SCOPUS
uchile.cosechauchile.cosechaSI


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Chile
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Chile